# SDR SIMA20131024011

- Difficulty date: October 24, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 34,310 hours, 31,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIPS NR 7 DAMAGED.  R & R FLOOR PROXIMITY LIGHT STRIP NR 7 IAW EMB 145 AMM 33-50-12.  SEE NRTC BOW141502 FOR OCK.
